# SDR AALA20070391

- Difficulty date: February 23, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N234AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49181
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - FOUND EMERGENCY LIGHT AT OVERWING INOPERATIVE.  RESEATED CONNECTOR ON POWER SUPPLY FOR EMERGENCY LIGHT AT OVERWING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
